# SDR AALA20150702018

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 93,329 hours, 14,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK OTBD FLANGE AT RBL11.6 IS CORRODED BETWEEN FS 840 & 848.  ACCOMPLISHED SPLICE REPAIR SRM 53-00-51-2R2-3.
